# SDR CAL950991

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4911383502
- Condition: Corroded
- Location: Bs 832
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND INTERGRANULAR CORROSION AT BELTFRAME STATION 832, FITTING TO RIGHT CUSP.  THE FITTING WAS REPLACED IAW SRM 51-30-0.  (M)
